MathSciNet Relay Station
MathSciNet bibliographic data
MR1276763 35Q30 (35B65 76D05)
Frehse, Jens; Růžička, Michael On the regularity of the stationary Navier-Stokes equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 21 (1994), no. 1, 63–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement